Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the zeros of $P_n^m \left( {\cos \theta } \right)$ and ${{dP_n^m \left( {\cos \theta } \right)} \mathord{\left/ {\vphantom {{dP_n^m \left( {\cos \theta } \right)} {d\theta }}} \right. \kern-\nulldelimiterspace} {d\theta }}$ considered as functions of $n$


Author: C. W. Horton
Journal: Bull. Amer. Math. Soc. 53 (1947), 153-155
DOI: https://doi.org/10.1090/S0002-9904-1947-08769-3
MathSciNet review: 0019994
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös and M. Kac, On certain limit theorems of the theory of probability. Bull. Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 15705
  • 2. A. Wald, On cumulative sums of random variables, Ann. Math. Statist. vol. 15 (1944). MR 10927
  • 3. A. Wald, Sequential tests of statistical hypotheses, Ann. Math. Statist, vol. 16 (1945). MR 13275
  • 4. M. Kac, Random walk in the presence of absorbing barriers, Ann. Math. Statist, vol. 16 (1945). MR 11917


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08769-3

American Mathematical Society